# SDR DALA2022110707184

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 138,228 hours, 20,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 PER ERA 603444-14, ACCOMPLISH SECTION 2 INSTRUCTIONS AT 37500 CYCLES, AND EVER 7500 CYCLES AFTER THAT. CORRECTIVE ACTION: AS PER ERA 603444-14AD ACCOMPLISH SECTION 2 REPETITIVE INSPECTIONS AS NOTED (2482492)
